# SDR JJBA20130504012

- Difficulty date: May 4, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 30,160 hours, 41,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CREW REPORTED THE FWD FLOOR PATH EMERGENCY RED LIGHTS WERE INOPERATIVE.  MX SWAPPED BATTERY POSITIONS AND THE PROBLEM WAS CORRECTED.
